百晓学者学者目录

张旭

讲师,北京工业大学

精选作品

期刊论文

2026

A Palais-Smale type condition for optimal control problems

J. Coron, Li Deng, Xu Zhang

2026

Numerical Analysis on Backward Stochastic Differential Equations by Finite Transposition Method

Penghui Wang, Yan-Qing Wang, Xu Zhang

arXiv.org

2025

Null control of heat equations with analytic memory kernels

Qi Lü, Xu Zhang, E. Zuazua

2023

Inverse problems for stochastic partial differential equations: Some progresses and open problems

Qi Lu, Xu Zhang

Numerical Algebra, Control and Optimization

2022

A Survey of Optimal Control Problems Evolved on Riemannian Manifolds

Li Deng null, Xu Zhang

CSIAM Transactions on Applied Mathematics

2022

The fundamental gap of a kind of two dimensional sub-elliptic operator

Hong-Lin Sun, Donghui Yang, Xu Zhang

Journal of Mathematical Analysis and Applications

2022

Preface special issue on recent advances in mathematical control theory

Qi Lu, Xu Zhang

Mathematical Control and Related Fields

2021

Stochastic Evolution Equations

Qi Lu, Xu Zhang

Mathematical Control Theory for Stochastic Partial Differential Equations

2021

A concise introduction to control theory for stochastic partial differential equations

Qi Lu, Xu Zhang

2021

Exact Controllability for Stochastic Schrödinger Equations

Qi Lu, Xu Zhang

Mathematical Control Theory for Stochastic Partial Differential Equations

2021

Mathematical Control Theory for Stochastic Partial Differential Equations

Qi Lu, Xu Zhang

Probability Theory and Stochastic Modelling

2021

Backward Stochastic Evolution Equations

Qi Lu, Xu Zhang

Mathematical Control Theory for Stochastic Partial Differential Equations

2021

Pontryagin-Type Stochastic Maximum Principle and Beyond

Qi Lu, Xu Zhang

Mathematical Control Theory for Stochastic Partial Differential Equations

2021

Introduction

Qi Lu, Xu Zhang

Mathematical Control Theory for Stochastic Partial Differential Equations

2021

Numerics for Stochastic Distributed Parameter Control Systems: a Finite Transposition Method

Qi Lu, Penghui Wang, Yan-Qing Wang, Xu Zhang

Numerical Control: Part A

2021

Verifiable constraint qualifications for infinite-dimensional optimization problems and their applications to optimal control problems

Xu Liu, Qi Lu, Hai-Sen Zhang, Xu Zhang

2021

Controllability and Observability of Stochastic Parabolic Systems

Qi Lu, Xu Zhang

Mathematical Control Theory for Stochastic Partial Differential Equations

2021

Some Preliminaries in Stochastic Calculus

Qi Lu, Xu Zhang

Mathematical Control Theory for Stochastic Partial Differential Equations

2021

Control Problems for Stochastic Distributed Parameter Systems

Qi Lu, Xu Zhang

Mathematical Control Theory for Stochastic Partial Differential Equations

2021

Controllability for Stochastic Differential Equations in Finite Dimensions

Qi Lu, Xu Zhang

Mathematical Control Theory for Stochastic Partial Differential Equations

2021

Control theory for stochastic distributed parameter systems, an engineering perspective

Qi Lu, Xu Zhang

Annual Reviews in Control

2021

Second Order Necessary Conditions for Optimal Control Problems of Stochastic Evolution Equations

Qi Lu, Hai-Sen Zhang, Xu Zhang

SIAM Journal of Control and Optimization

2021

Linear Quadratic Optimal Control Problems

Qi Lu, Xu Zhang

Mathematical Control Theory for Stochastic Partial Differential Equations

2021

Controllability for Stochastic Linear Evolution Equations

Qi Lu, Xu Zhang

Mathematical Control Theory for Stochastic Partial Differential Equations

2020

$L^2$ estimates and existence theorems for the $\bar{\partial}$ operators in infinite dimensions, I

Jiayang Yu, Xu Zhang

2020

Second order necessary conditions for endpoints-constrained optimal control problems on Riemannian manifolds

Li Deng, Xu Zhang

2019

Introduction

Xiaoyu Fu, Qi Lu, Xu Zhang

Carleman Estimates for Second Order Partial Differential Operators and Applications

2019

Carleman Estimates for Second Order Partial Differential Operators and Applications

Xiaoyu Fu, Qi Lu, Xu Zhang

SpringerBriefs in Mathematics

2019

Carleman Estimates for Second Order Elliptic Operators and Applications, a Unified Approach

Xiaoyu Fu, Qi Lu, Xu Zhang

Carleman Estimates for Second Order Partial Differential Operators and Applications

2019

Optimal Feedback for Stochastic Linear Quadratic Control and Backward Stochastic Riccati Equations in Infinite Dimensions

Qi Lu, Xu Zhang

Memoirs of the American Mathematical Society

2019

Carleman Estimates for Second Order Hyperbolic Operators and Applications, a Unified Approach

Xiaoyu Fu, Qi Lu, Xu Zhang

Carleman Estimates for Second Order Partial Differential Operators and Applications

2019

Infinite dimensional Cauchy-Kowalevski and Holmgren type theorems

Jiayang Yu, Xu Zhang

Science China Mathematics

2019

Exact Controllability for a Refined Stochastic Wave Equation

Qi Lu, Xu Zhang

Mathematical Control Theory for Stochastic Partial Differential Equations

2019

Necessary optimality conditions for local minimizers of stochastic optimal control problems with state constraints

H. Frankowska, Hai-Sen Zhang, Xu Zhang

Transactions of the American Mathematical Society

2019

随机最优控制的二阶必要条件综述

张海森,张旭

《系统科学与数学》

2018

Necessary conditions for stochastic optimal control problems in infinite dimensions

H. Frankowska, Xu Zhang

Stochastic Processes and their Applications

2018

Preface: A tribute to professor Jiongmin Yong on his 60th birthday

H. Lou, Qi Lu, GengshengBB Wang, Xu Zhang

2018

Finite codimensional controllability and optimal control problems with endpoint state constraints

Xu Liu, Qi Lu, Xu Zhang

Journal des Mathématiques Pures et Appliquées

2018

Stochastic Optimal Control Problems with Control and Initial-Final States Constraints

H. Frankowska, Hai-Sen Zhang, Xu Zhang

SIAM Journal of Control and Optimization

2018

Operator-valued backward stochastic Lyapunov equations in infinite dimensions, and its application

Qi Lu, Xu Zhang

2018

Second-Order Necessary Conditions for Stochastic Optimal Control Problems

Hai-Sen Zhang, Xu Zhang

SIAM Review

2017

Second order optimality conditions for the Bolza endpoint constraint control problem evolved on a Riemannian manifold

Qing Cui, Li Deng, Xu Zhang

Cybersecurity and Cyberforensics Conference

2017

Erratum to “Representation of Itô integrals by Lebesgue/Bochner integrals” (J. Eur. Math. Soc. 14, 1795–1823 (2012))

Qi Lu, J. Yong, Xu Zhang

2017

Controllability of Evolution Equations with Memory

Felipe Wallison Chaves-Silva, Xu Zhang, E. Zuazua

SIAM Journal of Control and Optimization

2016

中美股指间的动态相依结构及突变因素——基于时变Copula-ARMA-NAGARCH的分析

张旭,刘晓星,姚登宝

《北京工商大学学报(社会科学版)》,No. 2

2016

Finite Codimensional Controllability for Evolution Equations

Xu Liu, Qi Lu, Xu Zhang

2016

First and second order necessary conditions for stochastic optimal controls

H. Frankowska, Hai-Sen Zhang, Xu Zhang

2016

Pointwise second-order necessary conditions for optimal control problems evolved on Riemannian manifolds

Qing Cui, Li Deng, Xu Zhang

2016

Necessary Optimality Conditions for Weak Local Minima in Stochastic Control

H. Frankowska, Hai-Sen Zhang, Xu Zhang

2016

Characterization of optimal feedback for stochastic linear quadratic control problems

Qi Lu, Tian-Xiao Wang, Xu Zhang

2016

A Mini-Course on Stochastic Control

Qi Lu, Xu Zhang

Series in Contemporary Applied Mathematics

2015

Some results on pointwise second-order necessary conditions for stochastic optimal controls

Hai-Sen Zhang, Xu Zhang

Science China Mathematics

2015

Second order optimality conditions for optimal control problems on Riemannian manifolds

Qing Cui, Li Deng, Xu Zhang

E S A I M: Control, Optimisation and Calculus of Variations

2015

Null Controllability for Wave Equations with Memory

Qi Lu, Xu Zhang, E. Zuazua

2015

Pointwise Second-Order Necessary Conditions for Stochastic Optimal Controls, Part II: The General Case

Hai-Sen Zhang, Xu Zhang

SIAM Journal of Control and Optimization

2015

An internal observability estimate for stochastic hyperbolic equations

Xiaoyu Fu, Xu Liu, Qi Lu, Xu Zhang

2014

Necessary Condition for Optimal Controls, the Case of Non-convex Control Domains

Qi Lu, Xu Zhang

2014

Well-Posedness of the Operator-Valued BSEEs in the General Case

Qi Lu, Xu Zhang

2014

Well-Posedness Result for the Operator-Valued BSEEs with Special Data

Qi Lu, Xu Zhang

2014

Transposition Method for Backward Stochastic Evolution Equations Revisited, and Its Application

Qi Lu, Xu Zhang

2014

Sequential Banach-Alaoglu-Type Theorems in the Operator Version

Qi Lu, Xu Zhang

2014

Pointwise Second-order Necessary Conditions for Stochastic Optimal Controls, Part I: The Case of Convex Control Constraint

Hai-Sen Zhang, Xu Zhang

SIAM Journal of Control and Optimization

2014

Well-Posedness of the Vector-Valued BSEEs

Qi Lu, Xu Zhang

2014

Some Properties of the Relaxed Transposition Solutions to the Operator-Valued BSEEs

Qi Lu, Xu Zhang

2014

Isospectral Operators

Mu-Fa chen, Xu Zhang

Communications in Mathematics and Statistics

2013

Carleman Estimates for Parabolic Operators with Discontinuous and Anisotropic Diffusion Coefficients, an Elementary Approach ∗

Qi Lu, Xu Zhang

2012

Local Controllability of Multidimensional Quasi-Linear Parabolic Equations

X. Liu, Xu Zhang

SIAM Journal of Control and Optimization

2012

General Pontryagin-Type Stochastic Maximum Principle and Backward Stochastic Evolution Equations in Infinite Dimensions

Qi Lu, Xu Zhang

2012

The weak maximum principle for a class of strongly coupled elliptic differential systems

Xu Liu, Xu Zhang

2011

The Theory of Stochastic Pseudo-differential Operators and Its Applications, I

X. Liu, Xu Zhang

2011

Heat equation with memory in anisotropic and non-homogeneous media

J. Yong, Xu Zhang

2011

Numerical Solutions of Backward Stochastic Differential Equations: A Finite Transposition Method

Penghui Wang, Xu Zhang

2011

Global Uniqueness for an Inverse Stochastic Hyperbolic Problem with Three Unknowns

Qi Lu, Xu Zhang

2010

A unified controllability/observability theory for some stochastic and deterministic partial differential equations

Xu Zhang

2010

Representation of It\^o Integrals by Lebesgue/Bochner Integrals

Qi Lu, J. Yong, Xu Zhang

2010

Exact Controllability of the Time Discrete Wave Equation: A Multiplier Approach

Xu Zhang, Zheng Chuang, E. Zuazua

2010

Calderon-Type Uniqueness Theorem for Stochastic Partial Differential Equations

Xu Liu, Xu Zhang

2010

Recent progress on controllability/observability for systems governed by partial differential equations

Hong-Heng Li, Qi Lu, Xu Zhang

Journal of Systems Science and Complexity

2010

Well-posedness of backward stochastic differential equations with general filtration

Qi Lu, Xu Zhang

2009

Problem 5.5 Exact controllability of the semi-linear wave equation

Xu Zhang, E. Zuazua

2009

Remarks on the Controllability of Some Quasilinear Equations

Xu Zhang

2009

Null Controllability for Forward and Backward Stochastic Parabolic Equations

Shanjian Tang, Xu Zhang

SIAM Journal of Control and Optimization

2009

On the local controllability of a class of multidimensional quasilinear parabolic equations

Xu Liu, Xu Zhang

2009

Controllability and observability of a heat equation with hyperbolic memory kernel

Xiaoyu Fu, J. Yong, Xu Zhang

2008

On the Optimality of the Observability Inequalities for Kirchhoff Plate Systems with Potentials in Unbounded Domains

Xu Zhang, E. Zuazua

2008

TIME DISCRETE WAVE EQUATIONS: BOUNDARY OBSERVABILITY AND CONTROL

Xu Zhang, Zheng Chuang, E. Zuazua

2008

On the optimality of the observability inequalities for parabolic and hyperbolic systems with potentials

Thomas Duyckaerts, Xu Zhang, E. Zuazua

2007

Carleman and Observability Estimates for Stochastic Wave Equations

Xu Zhang

SIAM Journal on Mathematical Analysis

2007

Exact Controllability for Multidimensional Semilinear Hyperbolic Equations

Xiaoyu Fu, J. Yong, Xu Zhang

SIAM Journal of Control and Optimization

2007

UNIQUE CONTINUATION AND OBSERVABILITY FOR STOCHASTIC PARABOLIC EQUATIONS AND BEYOND

Xu Zhang

2007

Long-Time Behavior of a Coupled Heat-Wave System Arising in Fluid-Structure Interaction

Xu Zhang, E. Zuazua

2006

Unique continuation for stochastic parabolic equations

Xu Zhang

Differential and Integral Equations

2006

A sharp observability inequality for Kirchhoffplate systems with potentials

Xu Zhang, E. Zuazua

2006

On the optimality of some observability inequalities for plate systems with potentials

Xiaoyu Fu, Xu Zhang, E. Zuazua

2006

Asymptotic Behavior of a Hyperbolic-parabolic Coupled System Arising in Fluid-structure Interaction

Xu Zhang, E. Zuazua

2006

Approximate solutions to infinite dimensional LQ problems over infinite time horizon

L. Pan, Xu Zhang, Qi-Hong Chen

2005

The Regularity of the Wave Equation with Partial Dirichlet Control and Colocated Observation

B. Guo, Xu Zhang

SIAM Journal of Control and Optimization

2005

Exact Controllability of the Heat Equation with Hyperbolic Memory Kernel

J. Yong, Xu Zhang

2004

Carleman inequality for backward stochastic parabolic equations with general coefficients

Shanjian Tang, Xu Zhang

2004

Polynomial decay and control of a 1−d hyperbolic–parabolic coupled system

Xu Zhang, E. Zuazua

2004

Recent progress on exact controllability theory of the wave and plate equations

Xu Zhang

2003

Observability Inequalities by Internal Observation and Their Applications

K. Liu, Masahiro Yamamoto, Xu Zhang

2003

Polynomial decay and control of a 1-d model for fluid-structure interaction

Xu Zhang, E. Zuazua

2003

Control, observation and polynomial decay for a coupled heat-wave system

Xu Zhang, E. Zuazua

2003

Unique continuation for the linearized Benjamin-Bona-Mahony equation with space-dependent potential

Xu Zhang, E. Zuazua

2003

Global Exact Controllability of Semi-linear Time Reversible Systems in Infinite Dimensional Space

Xu Zhang

2003

Global Uniqueness and Stability for a Class of Multidimensional Inverse Hyperbolic Problems with Two Unknowns

Masahiro Yamamoto, Xu Zhang

2003

DECAY OF SOLUTIONS OF THE SYSTEM OF THERMOELASTICITY OF TYPE III

Xu Zhang, E. Zuazua

2003

Controllability of Nonlinear Partial Differential Equations

Xu Zhang, E. Zuazua

2003

The Linearized Benjamin-Bona-Mahony Equation : A Spectral Approach to Unique Continuation

Xu Zhang, E. Zuazua

2002

Stabilization of the wave equations with potential and indefinite damping

Kang-Sheng Liu, B. Rao, Xu Zhang

2001

Exact controllability of semilinear plate equations

Xu Zhang

Asymptotic Analysis

2001

Global uniqueness and stability for an inverse wave source problem for less regular data

Masahiro Yamamoto, Xu Zhang

2001

A Remark on Null Exact Controllability of the Heat Equation

Xu Zhang

SIAM Journal of Control and Optimization

2000

Exact Controllability for Semilinear Wave Equations

Liangyu Li, Xu Zhang

2000

A Note on the Singular Limit of the Exact Controllability of Dissipative Wave Equations

Yu-Ping Tang, Xu Zhang

2000

Explicit Observability Inequalities for the Wave Equation with Lower Order Terms by Means of Carleman Inequalities

Xu Zhang

SIAM Journal of Control and Optimization

2000

Null controllability of the heat equation as singular limit of the exact controllability of dissipative wave equations

Antonio López, Xu Zhang, E. Zuazua

Journal des Mathématiques Pures et Appliquées

2000

Exact Internal Controllability of Maxwell's Equations

Xu Zhang

1999

RAPID EXACT CONTROLLABILITY OF THE SEMILINEAR WAVE EQUATION

Xu Zhang

研究方向

此主页由公开资料整理,尚未经学者本人认领。